Side effects - DXM Double Vision

Discussion in 'DXM' started by Vedic Alchemist, Oct 14, 2005.

  1. Vedic Alchemist

    Vedic Alchemist Newbie

    Reputation Points:
    1
    Messages:
    15
    Joined:
    Oct 12, 2005
    Recently on doses of between 350-470mg DXM, SWIVA has been getting double/triple/quadruple vision, to such an extent that SWIVA can't see almost anything.


    Has anyone else encurred this problem with DXM, SWIVA is an experienced(around 20 trips) DXM user and has never had trouble with this before.


    SWIVA did recently begin taking Lexapro (Lorazepam) the newest SSRI (Stereo Isomer of Celexa) and SWIVA believes this may be effecting his DXM trips.


    Any insight would be helpful.
     
    Last edited by a moderator: Jun 14, 2009
  2. .rar

    .rar Newbie

    Reputation Points:
    33
    Messages:
    51
    Joined:
    Jan 26, 2005
    from U.S.A.
    I get double vision from high doses.
     
  3. Loser

    Loser Newbie

    Reputation Points:
    0
    Messages:
    168
    Joined:
    May 18, 2005
    well the vision thing isnt uncommon... and as long as its not ruining th
    trips... i wouldnt think much of it... my vision is pretty gone too...
    by the way the whole swiva thing kinda defeats the purpose behind
    swim... I am the experience person who has done and is doing almost
    everything... but the way your saying it u might as well say i or me...



    oh well just thought it was defeating the purpose...


    Edited by: Loser
     
  4. bcStoner420

    bcStoner420 Silver Member

    Reputation Points:
    161
    Messages:
    655
    Joined:
    Jun 2, 2005
    im not really sure why but do some research about using DXM while on SSRI's. It's suppsedly very bad from what i hear.

    ps. I do get double vision off higher doses too.
     
  5. Vedic Alchemist

    Vedic Alchemist Newbie

    Reputation Points:
    1
    Messages:
    15
    Joined:
    Oct 12, 2005
  6. deadinthepark

    deadinthepark Newbie

    Reputation Points:
    0
    Messages:
    5
    Joined:
    Jan 4, 2005
    Mm lorazepam. Those little ones. You could lose control of yourself on eleven of those and feel some peculiar urging to turn off every television in a department store.
    However, it's subtle.
    I think SSRI's affect DXM trips. Speediness, a weird distortion of height, feeling realy tall for instance.
    Or just some really odd junk like waking up in the middle of the night so you can walk to a stream near the woods where the moonlight shines through dense fog over reflective stones.
    I imagine it's difficult to tell exactly what changes though.
    I get these double vision effects all the time, my strategy is simple, close one eye.
    Works incredibly well. (patent pending)
     
  7. a-SalviaLover

    a-SalviaLover Silver Member

    Reputation Points:
    36
    Messages:
    305
    Joined:
    Aug 3, 2005
    from guam
    Oh yes, especially when you get stoned while on DXM. When you try to focus on an object you see the two visions of the object spining against one another. It made me feel cool the first time I experienced it, however I have a different preferences about the drugs I am using!